Buy it Again
Signature Care Aspirin Pain Reliever 81mg NSAID Orange Flavor Low Dose Chewable Tablet - 36 Count
Aspirin, Low Dose, 81 mg, Orange Flavor, Chewable Tablet
Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number. Misc: Pain reliever (NSAID). Compare to Bayer Chewable Low Dose Aspirin active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Bayer Chewable Low Dose Aspirin). Aspirin regimen (Talk to your doctor or other healthcare provider before using this product for your heart). Scan for more information. www.betterlivingbrandsLLC.com. 1-888-723-3929. Quality Guaranteed. Quality & satisfaction 100% guaranteed or your money back.
Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Corn Starch, Dextrates Hydrated, FD&C Yellow 6 Aluminum Lake, Flavor, Maltodextrin, Sucralose.
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives; facial swelling; shock; asthma (wheezing). Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you take a blood thinning (anticoagulant) or steroid drug; are age 60 or older; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; have had stomach ulcers or bleeding problems; take mor
Directions Directions: Drink a full glass of water with each dose. Keep outer package for complete product information. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Do not use unless directed by a doctor.
About the Producer Better Living Brands
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.